# SDR SIMA20140506007

- Difficulty date: May 6, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 24,038 hours, 19,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY FLASHLIGHT CRADLE BROKEN.  R & R FWD CABIN EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A, OPERATIONS CHECKED GOOD.
